# SDR REXA200600035

- Difficulty date: March 11, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 10,372 hours, 8,945 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH RECEIVED FLAPS FAIL MESSAGE WHEN SELECTING FLAPS EIGHT DEGREES.  QRH PERFORMED, DECLARED EMERGENCY, PERFORMED FLAPS ZERO UNEVETFUL LANDING.  MAINT RESET SYSTEM AND PLACED ON 72 HOUR WATCH PER AD 98-20-01.
